Inverse problems for parabolic equations

Описание

Тип публикации: статья из журнала

Год издания: 1993

Идентификатор DOI: 10.1515/jiip.1993.1.4.283

Аннотация: Inverse problems for parabolic equations with unknown coefficients which are independent of a certain spatial variable are considered. The Cauchy problems for linear and nonlinear equations are studied. Using the Fourier transform for reducing inverse problems to direct problems, we prove the existence and uniqueness theorems. ThisПоказать полностьюapproach can form the basis for constructing efficient numerical algorithms for inverse problems. © VSP 1993.

Ссылки на полный текст

Издание

Журнал: Journal of Inverse and Ill-Posed Problems

Выпуск журнала: Vol. 1, Is. 4

Номера страниц: 283-306

Авторы

  • Belov Y.Y. (Krasnoyarsk State University, Krasnoyarsk, Russian Federation)

Вхождение в базы данных